Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2006, 3:36 PM CST for Barton County, Jasper County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 3:36 PM CST (21:36 UTC)
- Expired
- Mar 30, 2006, 4:00 PM CST
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 3:40 PM CST | HAIL 0.75 | 5 Sw Jasper, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 302136 SVRSGF MOC011-097-302200- /O.NEW.KSGF.SV.W.0113.060330T2136Z-060330T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JASPER COUNTY IN MISSOURI. BARTON COUNTY IN MISSOURI. * UNTIL 400 PM CST. * AT 334 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF MINDENMINES TO ORONOGO...AND MOVING NORTHEAST AT 55 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR JASPER BY 345 PM CST. NEAR LAMAR BY 350 PM CST. THE TOWNS OF NASHVILLE...NECK CITY...OAKTON...LAMAR HEIGHTS... CARYTOWN...BOSTON AND KENOMA ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING FOR KANSAS AND MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING FOR KANSAS. LAT...LON 3741 9458 3714 9454 3724 9414 3757 9412 $$ TERRY
2 follow-up statements
000 WWUS53 KSGF 302147 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CST THU MAR 30 2006 MOC011-097-302200- /O.CON.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/ BARTON MO-JASPER MO- 345 PM CST THU MAR 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER AND BARTON COUNTIES UNTIL 400 PM CST... AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LAMAR TO JASPER...AND MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL WAS REPORTED IN CARL JUNCTION AT 330 PM. SEVERE THUNDERSTORMS WILL BE... NEAR LAMAR BY 350 PM CST. THE TOWNS OF OAKTON...CARYTOWN...IANTHA...LAMAR HEIGHTS...BOSTON... IRWIN...KENOMA AND MILFORD ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3759 9442 3726 9443 3727 9412 3762 9414 $$ TERRY
000 WWUS53 KSGF 302157 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 357 PM CST THU MAR 30 2006 MOC097-302207- /O.CAN.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/ JASPER MO- 357 PM CST THU MAR 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS BEEN CANCELLED... AT 354 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3763 9431 3741 9433 3740 9413 3765 9412 $$ MOC011-302200- /O.CON.KSGF.SV.W.0113.000000T0000Z-060330T2200Z/ BARTON MO- 357 PM CST THU MAR 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY UNTIL 400 PM CST... AT 354 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHELDON TO 5 MILES SOUTH OF LAMAR...AND MOVING NORTHEAST AT 55 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN BARTON COUNTY...INCLUDING THE TOWNS OF LAMAR...IRWIN...LAMAR HEIGHTS...KENOMA AND MILFORD. LAT...LON 3763 9431 3741 9433 3740 9413 3765 9412 $$ TERRY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:00 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 30, 2:00 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 PM CST THU MAR 30 2006 ...SEVERE THUNDERSTORMS EXPECTED THIS EVENING... .DISCUSSION... MAIN FORECAST CONCERN DEALS WITH ONGOING CONVECTION ACROSS EASTERN KANSAS...AND EVENTUALLY ACROSS THE FORECAST AREA OVERNIGHT. MINOR CONCERNS DEAL WITH LINGERING SHOWERS ACROSS SOUTH CENTRAL MISSOURI FRIDAY MORNING...AND ADDITIONAL CONVECTION DEVELOPING LATE SATURDAY INTO SUNDAY. SEVERE WEATHER PARAMETERS CONTINUE TO LOOK IMPRESSIVE IN TERMS OF A SEVERE WEATHER OUTBREAK LATER THIS AFTERNOON...AND INTO THIS EVENING BEFORE INSTABILITY DECREASES. HOWEVER...ENOUGH WIND ENERGY WILL LIKELY CONTINUE THE THREAT OF WIND AND HAIL DAMAGE THROUGH THE OVERNIGHT HOURS ACROSS THE EASTERN OZARKS. SURFACE AND MID LEVEL MOISTURE CONTINUES TO EXPAND NORTHWARD ACROSS THE OZARKS WITH A SURFACE DRY LINE PROGRESSING EASTWARD ACROSS CENTRAL OKLAHOMA AND CENTRAL KANSAS AS OF 130 PM. VISIBLE SATELLITE IMAGERY DOES SHOW UNSTABLE ROLL CLOUDS ACROSS THE REGION WITH MANY BREAKS IN THE CLOUD COVER ACROSS WESTERN MISSOURI. TEMPERATURES HAVE ALREADY RISEN INTO THE MID 70S WHERE THE GREATEST AMOUNT OF SUNSHINE HAS OCCURRED. LATEST RUC INDICATED A BROAD AREA OF CONVECTION ACROSS FAR EASTERN KANSAS LATE THIS AFTERNOON...WITH THE ACTIVITY MOVING EASTWARD ACROSS THE OZARKS DURING THE EVENING. NAM/GFS ARE SIMILAR IN A LINEAR LINE OF CONVECTION MOVING ACROSS THE REGION OVERNIGHT. CONCERNS AFTER MIDNIGHT DEAL WITH THE AMOUNT OF RESIDUAL LOW LEVEL MOISTURE AND SURFACE COLD FRONT/DRY LINE LOCATION. BOTH THE NAM/GFS ARE SHOWING MORE OF A SOUTHWEST/WEST SOUTHWEST FLOW ACROSS MOST OF THE OZARKS (MAINLY SOUTH OF I-44) THROUGH 12Z...THEN HOLD A WEAK SURFACE REFLECTION (BOUNDARY) ACROSS FAR SOUTH CENTRAL MISSOURI BETWEEN 12-18Z FRIDAY. DUE TO THE MAIN WESTERLY/NORTHWESTERLY SYNOPTIC SCALE WINDS ACROSS NORTHERN/CENTRAL MISSOURI AND THE OZARK PLATEAU PLAYING SOMEWHAT OF A FACTOR...BELIEVE RESIDUAL MOISTURE (SOME MID LEVEL MOISTURE) WILL RESIDE ACROSS FAR SOUTHERN MISSOURI BEFORE THE MAIN UPPER LEVEL SYSTEM AND DRIER AIR ADVECTS INTO SOUTHERN MISSOURI FRIDAY AFTERNOON. THEREFORE...HAVE ADDED SCATTERED SHOWERS ACROSS FAR SOUTH CENTRAL MISSOURI DURING THE FRIDAY MORNING PERIOD. NO THUNDERSTORMS ARE EXPECTED AFTER 12Z AS THE MAIN INSTABILITY WILL LIKELY HAVE MOVED EASTWARD. HPC GUIDANCE AND THE CONSISTENCY OF THE GFS FOR THE NEXT SEVERAL DAYS...HAVE KEPT THE FORECAST RELATIVELY UNCHANGED WITH ANOTHER CHANCE OF THUNDERSTORMS LATE SATURDAY NIGHT...AND INTO SUNDAY. WITH ANOTHER SYSTEM AFFECTING THE REGION LATE WEDNESDAY INTO THURSDAY... TIMING CONCERNS REMAIN A PROBLEM...BUT OVERALL THE OZARKS AND SOUTHEAST KANSAS WILL REMAIN IN A PROGRESSIVE AND UNSETTLED PATTERN THROUGH NEXT THURSDAY. JLT && .AVIATION... FOR THE 18Z TAFS...WILL CARRY MVRF CEILINGS AND VICINITY THUNDER THROUGH MUCH OF THE AFTERNOON PERIOD. AMENDMENTS WILL LIKELY BE MADE THIS AFTERNOON WHEN THUNDERSTORMS BECOME MORE ORGANIZED TO OUR WEST AS DRYLINE ADVECTS EASTWARD ACROSS CENTRAL/EASTERN KS. MAIN THUNDER THREAD IS EXPECTED TO END FOR JLN/SGF AFTER 06Z...WITH CEILINGS LIFTING TO VFR AND GRADUALLY UNLIMITED AFTER 15Z FRIDAY. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 30, 1:00 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CST THU MAR 30 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CST THU MAR 30 2006 ...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND EVENING... ...TORNADO WATCH THROUGH 6 PM EXTREME SOUTHEAST KANSAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL UP TO THE SIZE OF BASEBALLS. DAMAGING WINDS IN EXCESS OF 80 MPH. TORNADOES. AREAS AFFECTED AND TIMING: SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WEST OF HIGHWAY 65 THIS AFTERNOON...EXTENDING EASTWARD INTO THE REST OF THE MISSOURI OZARKS THIS EVENING. DISCUSSION: SEVERE THUNDERSTORMS WERE ALREADY DEVELOPING AHEAD OF A DRYLINE OVER CENTRAL KANSAS AND CENTRAL OKLAHOMA EARLY THIS AFTERNOON. THESE STORMS WILL SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE AFTERNOON AND INTO THE EVENING AS THE DRYLINE SURGES EASTWARD TOWARD THE KANSAS MISSOURI BORDER. INCREASING INSTABILITY AND VERTICAL WIND SHEAR OVER THE OZARKS WILL ALLOW THE STORMS TO PERSIST WELL INTO THE EVENING. SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES... DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...WILL BE THE PREDOMINANT THUNDERSTORM TYPE THROUGH THE AFTERNOON INTO EARLY EVENING. LATER TONIGHT...THE STORMS ARE EXPECTED TO MERGE INTO A LARGE SQUALL LINE AS THEY MOVE INTO THE EASTERN OZARKS. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THUNDERSTORM HAZARD LATE THIS EVENING INTO THE OVERNIGHT HOURS...MAINLY EAST OF SPRINGFIELD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CHANCE OF THUNDERSTORMS ALONG WITH THE POTENTIAL OF SEVERE WEATHER WILL RETURN SATURDAY NIGHT AND SUNDAY AHEAD OF THE NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BECOME MORE LIKELY ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI AFTER 2 PM...AND ACROSS THE REMAINDER OF THE MISSOURI OZARKS AFTER 4 PM. EMERGENCY MANAGERS AND STORM SPOTTERS ARE URGED TO STAY TUNED TO THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Mar 30, 10:23 AM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1023 AM CST THU MAR 30 2006 KSZ097-101-301715- CHEROKEE-CRAWFORD- 1023 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL 1115 AM CST... AT 1017 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF COLUMBUS...AND MOVING NORTHEAST AT 50 MPH. PEOPLE IN EASTERN CHEROKEE AND SOUTHEASTERN CRAWFORD COUNTIES...INCLUDING THE CITIES OF COLUMBUS...PITTSBURG AND WEIR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TERRY
Special weather statement, Mar 30, 10:42 AM CST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1042 AM CST THU MAR 30 2006 KSZ097-101-301715- CHEROKEE-CRAWFORD- 1042 AM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT NO LONGER IN EFFECT FOR FOR CHEROKEE AND CRAWFORD COUNTIES... AT 1041 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS OVER EASTERN CHEROKEE AND SOUTHEAST CRAWFORD COUNTY HAD WEAKENED...AND WERE NO LONGER PRODUCING HAIL OR STRONG WINDS. TERRY
Special weather statement, Mar 30, 2:20 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 PM CST THU MAR 30 2006 MOZ055>058-066>071-077>083-088>098-101>106-302230- BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER- DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 220 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 111 IN EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 34 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MARIES MILLER MORGAN PHELPS PULASKI ST. CLAIR IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY VERNON WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...APPLETON CITY... AURORA...AVA...BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON... CARTHAGE...CASSVILLE...COLE CAMP...EL DORADO SPRINGS...ELDON... EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA... GREENFIELD...HERMITAGE...HOUSTON...JOPLIN...KIMBERLING CITY... LAKE OZARK...LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT... MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA... OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...REPUBLIC... ROGERSVILLE...ROLLA...SALEM...SPRINGFIELD...STOCKTON...THAYER... THEODOSIA...VERSAILLES...VIENNA...WARSAW...WAYNESVILLE... WEST PLAINS...WILLOW SPRINGS AND WINONA. WFO SGF
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:17 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Mar 30, 4:00 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.